|High Lab Values
Jun 14, 2005
Hi, I have elevated CPK levels (~3,200), low testosterone and elevated liver tests, along with some abdomen pain. Any idea what could be causing this ?? (also, I've been on AZT since '92, and Epivir since '96)
| Response from Dr. Henry
Some conditions to worry about include myopathy, rhabdomyolosis, lactic acidosis, hepatic steatosis, heart attack, hypothyroidism or other drug related,HIV related, or general health problems. Low testosterone if fairly common in the setting of HIV infection so may not be linked to the other problems you list. Your HIV specialist is the best person to evaluate those symptoms in the context of your other health conditions and treatment history. You don't mention what other HIV meds you are taking.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.